Alert archive / Mississippi / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 555, NWS Jackson, MS

August 31, 2012Sharkey County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Aug 31, 2012, 4:57 PM CDT for Sharkey County, Mississippi. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 31, 2012, 4:57 PM CDT (21:57 UTC)
Expired
Aug 31, 2012, 5:30 PM CDT
In force
33 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon

County Sharkey County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 92 km from the middle of the area, began a volume at 21:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 10.0 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2012-08-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1202 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2012-08-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 186 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1202 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
583 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
186 m²/s²
0-3 km storm-relative helicity
212 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

765 
WUUS54 KJAN 312157
SVRJAN
MSC125-312230-
/O.NEW.KJAN.SV.W.0555.120831T2157Z-120831T2230Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
457 PM CDT FRI AUG 31 2012

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN SHARKEY COUNTY IN WEST CENTRAL MISSISSIPPI...

* UNTIL 530 PM CDT

* AT 458 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED 8 MILES SOUTHEAST OF ONWARD
  MOVING NORTH AT 30 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  ONWARD BY 505 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.

&&

LAT...LON 3285 9095 3285 9075 3282 9076 3281 9070
      3280 9071 3277 9070 3275 9071 3276 9073
      3272 9074 3271 9072 3266 9073 3266 9094
TIME...MOT...LOC 2158Z 186DEG 24KT 3268 9083

$$

EEC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 31, 3:20 PM CDT, 1 hour 37 minutes earlier.

Area forecast discussion, Aug 31, 3:20 PM CDT, 1 hour 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
320 PM CDT FRI AUG 31 2012

.SHORT TERM...TONIGHT THROUGH SUNDAY NIGHT...
LATEST SATELLITE IMAGERY SHOWS TROPICAL DEPRESSION ISSAC AROUND
SPRINGFIELD MISSOURI. MESO ANALYSIS WAS PICKING UP A CONVERGENCE REGION
EXTENDING FROM SOUTH CENTRAL LOUISIANA THROUGH CENTRAL MISSISSIPPI.
THIS IS WHERE MOST OF THE SCATTERED SHOWERS AND SOME STORMS WERE
OCCURRING AS NOTED BY AREA RADARS. ALSO INSTABILITY WAS NOTED
ACROSS THE REGION...WHILE SHEAR WAS GRADUALLY DECREASING AS ISSAC
WAS LIFTING FARTHER NORTH.

FOR THIS AFTERNOON THROUGH TONIGHT...STILL THINK THAT THERE IS
POTENTIAL FOR SOME LOCALLY HEAVY RAINS REGION WIDE AND A FEW POSSIBLE
TORNADOES...MAINLY IN THE DELTA REGION AS THE ISSAC CONTINUES TO
LIFT TO THE NORTH. EXPECT THE STRONG STORM POTENTIAL TO WANE BY
AFTER SUNSET...AS SHEAR AND INSTABILITY GRADUALLY DECREASES. THE
BETTER CHANCES OF RAIN WILL SHIFT TO THE NORTHERN PORTION OF THE
FORECAST AREA FOR TONIGHT.

FOR SATURDAY THROUGH SUNDAY NIGHT...
THE REMNANTS OF ISSAC WILL PUSH THROUGH THE MID TO UPPER MISSISSIPPI VALLEY
AS THE ASSOCIATED UPPER TROUGH MOVES ACROSS THE REGION. THERE WILL
BE ENOUGH MEAN MOISTURE FOR A CHANCE OF CONVECTION AS WE CONTINUE TO
PULL GULF MOISTURE ACROSS THE ARKLAMISS. OUR CHANCES OF RAIN WILL BE
LESS DURING THE NIGHT TIME PERIODS. THE UPPER RIDGE WILL REBUILD
OVER THE SOUTHERN PLAINS AND PUSH TOWARD THE REGION. THIS WILL START
TO WARM THE REGION INTO THE MIDDLE 90S ON OUR FAR WESTERN PARISHES
FOR SUNDAY.

AS FAR AS TEMPS AND POPS ARE CONCERN USED A BLEND OF MAV AND GMOS
GUIDANCE. LOWS WILL GENERALLY BE IN THE 70S. HIGHS WILL BE IN THE
LOWER 90S...EXCEPT MID 90S IN THE FAR WEST ON SUNDAY./17/

.LONG TERM...MONDAY THROUGH FRIDAY...BY MONDAY THE REMNANTS OF ISAAC
WILL MOVE FURTHER AWAY FROM OUR CWA AND OVER THE OHIO VALLEY WITH
FLAT RIDGING ALOFT FROM THE SOUTHERN PLAINS TRYING TO SPREAD OVER
OUR AREA. SURFACE RIDGING WILL SHIFT TO THE NORTHERN GULF HELPING TO
MAINTAIN OUR WARM MOIST AIRMASS. NORMAL HIGHS RUN IN THE UPPER 80S
WHILE LOWS RUN IN THE MID TO UPPER 60S. ABOVE NORMAL TEMPERATURES
ARE EXPECTED AND WILL CONTINUE THROUGH MUCH OF NEXT WEEK. HIGHS
MONDAY LOOK TO TOP OUT IN THE LOWER 90S AT MOST SITE. OVERNIGHT LOWS
WILL REMAIN IN THE 70S. MID LEVEL RIDGING FROM THE PLAINS WILL EDGE
OVER OUR WESTERN ZONES THROUGH THURSDAY WHILE TROUGHING DEEPENS OVER
THE SOUTHEAST STATES. THIS WILL RESULT IN LOWER DAILY POPS BEING
CARRIED IN OUR WEST WITH GREATEST POPS GENERALLY OVER THE EAST. AS A
RESULT HIGHEST TEMPERATURES WILL BE IN THE WEST AS WELL WHERE
AFTERNOON HIGHS WILL REACH THE MID 90S TUESDAY AND WEDNESDAY. BOTH
GFS AND ECMWF SHOW A DECENT SHORTWAVE ACROSS THE NORTHERN PLAINS AND
GREAT LAKES REGION THURSDAY INTO FRIDAY. THE GFS IS DEEPER THAN THE
ECMWF WITH THE TROUGHING BY FRIDAY AND DRIVES AN ASSOCIATED COLD
FRONT ACROSS OUR CWA. THE ECMWF HANGS THE FRONT UP NORTH OF
MISSISSIPPI. WL LEAN TOWARD A SLOWER FROPA AND KEEP CHANCE POPS
ACROSS THE CWA FRIDAY. CLOUDS AND RAIN CHANCES WILL HOLD
TEMPERATURES DOWN FRIDAY. 17/22/

&&

.AVIATION...
WITH ISAAC NOW IN SWRN MO...THE STRONGEST WINDS ARE OUT OF THE AREA.
SUSTAINED SLY WINDS OF 15KTS WITH GUSTS UP TO 20KTS WILL STILL
AFFECT ALL SITES TODAY HOWEVER. WHILE MOST SITES WILL OBSERVE VFR
CONDITIONS THROUGHOUT THE PERIOD...MOISTURE AND CONVECTION FROM
ISAAC IS STILL AFFECTING THE AREA AND WILL CAUSE SOME MVFR/IFR
CONDITIONS INTO TONIGHT. THE SCATTERED CONVECTION WILL DISSIPATE AS
THE SUN SETS WITH THE LOSS OF DAYTIME HEATING. CHANCES FOR SCATTERED
SHOWERS AND THUNDERSTORMS WILL INCREASE AGAIN TOMORROW AFTERNOON.
/10/

&&
.PRELIMINARY POINT TEMPS/POPS...
JACKSON       74  91  74  93 /  22  47  30  23
MERIDIAN      72  92  72  94 /  20  47  44  28
VICKSBURG     74  92  74  93 /  23  41  22  21
HATTIESBURG   75  92  74  94 /  21  47  29  25
NATCHEZ       74  91  74  91 /  20  47  23  29
GREENVILLE    74  91  74  93 /  35  31  23  17
GREENWOOD     74  92  75  93 /  35  39  29  21

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

17/10/22
Hazardous weather outlook, Aug 31, 3:12 PM CDT, 1 hour 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
312 PM CDT FRI AUG 31 2012

LAZ024>026-MSZ026>033-036>039-042>066-072>074-012015-
CATAHOULA-TENSAS-CONCORDIA-GRENADA-CARROLL-MONTGOMERY-WEBSTER-
CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-HOLMES-ATTALA-WINSTON-NOXUBEE-
YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN-SCOTT-
NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-CLARKE-
JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-
COVINGTON-JONES-MARION-LAMAR-FORREST-
312 PM CDT FRI AUG 31 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MOST OF CENTRAL MISSISSIPPI.

.DAY ONE...TONIGHT AND SATURDAY

THERE WILL BE THE POTENTIAL FOR ISOLATED TORNADOES THROUGH EARLY THIS EVENING
AS THE REMANANT OF ISSAC PUSHES THROUGH MISSOURI. ADEQUATE WINDSHEAR...COMBINED
WITH SOME LATE AFTERNOON HEATING...RESULTING IN SUFFICIENT INSTABILITY...WILL
CAUSE STORMS TO DEVELOP OVER THE AREA WHICH COULD PRODUCE ISOLATED
TORNADOES THROUGH EARLY THIS EVENING.

THERE WILL ALSO BE THE POTENTIAL FOR LOCALLY HEAVY RAINS AS BANDS OF HEAVY
RAINS PUSH NORTHWARD OVER THE REGION. RAINS WILL PIVOT ACROSS THE
REGION BRINGING RAINFALL RATES OCCASIONALLY IN EXCESS OF AN INCH PER
HOUR...WHICH MAY CAUSE SOME LOCALIZED FLOODING.

.DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH THURSDAY

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...MAY BE NEEDED THROUGH EARLY EVENING.

ARZ074-075-LAZ007>009-015-016-023-MSZ018-019-025-034-035-040-041-
012015-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-BOLIVAR-SUNFLOWER-LEFLORE-WASHINGTON-
HUMPHREYS-ISSAQUENA-SHARKEY-
312 PM CDT FRI AUG 31 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ARKANSAS...NORTHEAST
LOUISIANA AND NORTHWEST MISSISSIPPI.

.DAY ONE...TONIGHT AND SATURDAY

THERE WILL BE THE A LITTLE BETTER POTENTIAL FOR ISOLATED TORNADOES
THROUGH EARLY THIS EVENING ACROSS THIS AREA AS THE REMANANT OF ISSAC
PUSHES THROUGH MISSOURI. ADEQUATE WINDSHEAR...COMBINED WITH DAYTIME
HEATING...RESULTING IN SUFFICIENT INSTABILITY...WILL CAUSE STORMS TO
DEVELOP OVER THE AREA WHICH COULD PRODUCE ISOLATED TORNADOES THROUGH EARLY
THIS EVENING.

THERE WILL ALSO BE THE POTENTIAL FOR LOCALLY HEAVY RAINS AS BANDS OF HEAVY
RAINS PUSH NORTHWARD OVER THE REGION. RAIN BANDS WILL PIVOT ACROSS
THE REGION BRINGING RAINFALL RATES OCCASIONALLY IN EXCESS OF AN INCH
PER HOUR...WHICH MAY CAUSE SOME LOCALIZED FLOODING.

.DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH THURSDAY

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...MAY BE NEEDED THROUGH EARLY THIS EVENING.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN.

17

In the hours before

Special weather statement, Aug 31, 3:43 PM CDT, 1 hour 14 minutes before
LAZ016-MSZ047-053-312115-
WARREN MS-CLAIBORNE MS-MADISON LA-
343 PM CDT FRI AUG 31 2012

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
343 PM CDT FRI AUG 31 2012

A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED 7 MILES SOUTHWEST OF YOKENA AT 343 PM CDT...MOVING NORTH AT
25 MPH.

VERY HEAVY RAIN ALONG WITH CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.

PEOPLE IN CENTRAL CLAIBORNE AND SOUTHWESTERN WARREN COUNTIES...AND
SOUTHEASTERN MADISON PARISH SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3208 9114 3205 9110 3205 9108 3208 9108
      3210 9103 3212 9104 3213 9112 3231 9106
      3223 9080 3196 9096 3198 9112 3201 9108
      3203 9108 3205 9114
TIME...MOT...LOC 2043Z 195DEG 23KT 3210 9102

JC
Special weather statement, Aug 31, 4:02 PM CDT, 55 minutes before
MSZ040-047-312145-
WARREN MS-ISSAQUENA MS-
402 PM CDT FRI AUG 31 2012

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
402 PM CDT FRI AUG 31 2012

A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED OVER LE TOURNEAU AT 402 PM CDT...MOVING NORTH AT 25 MPH.

VERY HEAVY RAIN ALONG WITH CLOUD TO GROUND LIGHTNING ARE ALSO
POSSIBLE WITH THIS STORM.

PEOPLE IN EXTREME SOUTH CENTRAL ISSAQUENA AND EASTERN WARREN COUNTIES
SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3230 9097 3228 9094 3230 9092 3237 9087
      3234 9092 3235 9095 3254 9087 3245 9059
      3234 9064 3235 9069 3234 9071 3234 9070
      3225 9072 3215 9081 3220 9100
TIME...MOT...LOC 2102Z 199DEG 21KT 3225 9090

JC
Special weather statement, Aug 31, 4:19 PM CDT, 38 minutes before
MSZ072-073-312200-
MARION MS-LAMAR MS-
419 PM CDT FRI AUG 31 2012

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
419 PM CDT FRI AUG 31 2012

A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING VERY HEAVY RAIN
WAS LOCATED FROM 4 MILES WEST OF HOLLY SPRINGS TO 7 MILES SOUTHEAST
OF SANDY HOOK AT 419 PM CDT...MOVING NORTHEAST AT 30 MPH. GIVEN
RECENT RAINFALL AND CURRENT SATURATED GROUNDS...THIS ADDITIONAL
RAINFALL COULD LEAD TO PONDING OF WATER ON ROADWAYS AND LOW LYING
AREAS.

PEOPLE IN SOUTHWESTERN LAMAR AND MARION COUNTIES SHOULD MONITOR THESE
STORMS CLOSELY.

LAT...LON 3101 8951 3100 8983 3107 8985 3107 8992
      3112 8995 3113 9002 3124 9005 3136 9004
      3139 8990 3139 8982 3141 8982 3142 8979
      3143 8966 3101 8938 3097 8946
TIME...MOT...LOC 2119Z 244DEG 27KT 3130 9003 3096 8973

JC
Local storm report, Aug 31, 4:36 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
436 PM CDT FRI AUG 31 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0949 AM     TORNADO          2 ENE CRANDALL          31.99N 88.50W
08/30/2012  F1               CLARKE             MS   NWS STORM SURVEY

            *** 2 INJ *** TORNADO TOUCHED DOWN NEAR CRANDALL AND
            MOVED NORTHWARD ACROSS EAST CLARKE COUNTY ENDING JUST
            SOUTH OF MS HIGHWAY 18. EST MAX WINDS 105 MPH. PATH
            LENGTH 6.05 MILES. MAX PATH WIDTH 100 YARDS. A DOUBLE
            WIDE MOBILE HOME WAS HEAVILY DAMAGED...A SEMI TRUCK WAS
            ROLLED. AT A BASEBALL FIELD...TWO LIGHT POLES WERE
            SNAPPED AT THE BASE...THE CONCESSION STAND ROOF WAS
            REMOVED AND A FENCE WAS DAMAGED. MULTIPLE OUTBUILDINGS
            WERE DAMAGED OR DESTROYED. NUMEROUS TREES WERE SNAPPED OR
            UPROOTED.

&&

DL
Local storm report, Aug 31, 4:41 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
441 PM CDT FRI AUG 31 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1018 AM     TORNADO          1 ENE INCREASE          32.26N 88.54W
08/30/2012  F1               LAUDERDALE         MS   NWS STORM SURVEY

            TORNADO TOUCHED DOWN ALONG CAUSEYVILLE-WHYNOT ROAD AND
            TRACKED NORTHWESTWARD ENDING ALONG COVINGTON LOOP. EST
            MAX WINDS 100 MPH. PATH LENGTH 1.44 MILES. MAX PATH WIDTH
            100 YARDS. A COUPLE BARNS WERE DAMAGED...TWO SHEDS WERE
            BLOWN INTO A POND...ANOTHER SHED WAS DAMAGED BY A FALLEN
            TREE. SEVERAL TREES WERE SNAPPED OR UPROOTED.

&&

DL
Local storm report, Aug 31, 4:48 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
448 PM CDT FRI AUG 31 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0413 PM     TSTM WND DMG     VICKSBURG               32.33N 90.87W
08/31/2012                   WARREN             MS   EMERGENCY MNGR

            FIVE TREES DOWN IN WESTERN WARREN COUNTY AND NORTHWEST
            PORTIONS OF VICKSBURG...ONE TREE LANDED ON A CAR...ONE
            TREE TOOK DOWN A POWER POLE...AND A 16 FT BOAT WAS
            CAPSIZED AT THE CITY WATERFRONT WITH OCCUPANTS
            RESCUED...REPORTED BY EM

&&

EC

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 30, 7:41 PM CDTSpecial Weather StatementJANRankin, Simpson59 min
Aug 30, 8:01 PM CDTSpecial Weather StatementJANJasper29 min
Aug 30, 8:10 PM CDTTornado WarningJANJasper50 min
Aug 30, 8:23 PM CDTTornado WarningJANCovington, Jasper, Jones, Smith37 min
Aug 30, 8:29 PM CDTAreal Flood WarningJANBolivar, Washington12 hr
Aug 30, 8:35 PM CDTFlash Flood WatchJANAdams, Claiborne, Clarke, Copiah, Covington, Forrest and 20 more4 hr
Aug 30, 8:48 PM CDTTornado WarningJANJefferson Davis, Lawrence, Marion42 min
Aug 30, 8:48 PM CDTTornado WarningJANNewton45 min
Aug 30, 9:03 PM CDTFlash Flood WarningJANJefferson Davis, Lawrence, Marion117 min
Aug 30, 9:29 PM CDTTornado WarningJANNeshoba46 min
Aug 30, 9:39 PM CDTSpecial Weather StatementJANRankin31 min
Aug 30, 10:07 PM CDTTornado WarningJANAttala, Choctaw, Winston32 min
Aug 31, 1:36 AM CDTSpecial Weather StatementJANMadison, Rankin29 min
Aug 31, 10:21 AM CDTRiver Flood WarningJANCopiah, Simpson48 hr
Aug 31, 3:11 PM CDTSpecial Weather StatementJANClaiborne, Jefferson39 min
Aug 31, 3:30 PM CDTSpecial Weather StatementJANJasper, Simpson, Smith40 min
Aug 31, 3:43 PM CDTSpecial Weather StatementJANClaiborne32 min
Aug 31, 4:02 PM CDTSpecial Weather StatementJANWarren43 min
Aug 31, 4:19 PM CDTSpecial Weather StatementJANLamar, Marion41 min
Aug 31, 4:37 PM CDTSevere Thunderstorm WarningJANIssaquena, Warren38 min
Aug 31, 5:01 PM CDTSpecial Weather StatementJANMadison29 min
Aug 31, 5:28 PM CDTSpecial Weather StatementJANLowndes32 min
Aug 31, 5:29 PM CDTSpecial Weather StatementJANLowndes31 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.